Repositorio de producción científica de la Universidad de Sevilla

A reduced discrete inf-sup condition in Lp for incompressible flows and application

 

Advanced Search
 

Show simple item record

dc.creator Chacón Rebollo, Tomás es
dc.creator Girault, Vivette es
dc.creator Gómez Mármol, María Macarena es
dc.creator Sánchez Muñoz, Isabel María es
dc.date.accessioned 2016-06-29T09:20:18Z
dc.date.available 2016-06-29T09:20:18Z
dc.date.issued 2015
dc.identifier.citation Chacón Rebollo, T., Girault, V., Gómez Mármol, M.M. y Sánchez Muñoz, I.M. (2015). A reduced discrete inf-sup condition in Lp for incompressible flows and application. ESAIM: Mathematical Modelling and Numerical Analysis, 49, 1219-1238.
dc.identifier.issn 0764-583X es
dc.identifier.issn 1290-3841 es
dc.identifier.uri http://hdl.handle.net/11441/42896
dc.description.abstract In this work, we introduce a discrete specific inf-sup condition to estimate the Lp norm, 1 <p< +∞, of the pressure in a number of fluid flows. It applies to projection-based stabilized finite element discretizations of incompressible flows, typically when the velocity field has a low regularity. We derive two versions of this inf-sup condition: The first one holds on shape-regular meshes and the second one on quasi-uniform meshes. As an application, we derive reduced inf-sup conditions for the linearized Primitive equations of the Ocean that apply to the surface pressure in weighted Lp norm. This allows to prove the stability and convergence of quite general stabilized discretizations of these equations: SUPG, Least Squares, Adjoint-stabilized and OSS discretizations. es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher EDP Sciences es
dc.relation.ispartof ESAIM: Mathematical Modelling and Numerical Analysis, 49, 1219-1238.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Inf-sup condition es
dc.subject Finite element method es
dc.subject stabilized method es
dc.subject incompressible flows es
dc.subject primitive equations of the Ocean es
dc.title A reduced discrete inf-sup condition in Lp for incompressible flows and application es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID MTM2012 36124-C02-1 es
dc.identifier.doi 10.1051/m2an/2015008 es
dc.contributor.group Universidad de Sevilla. FQM120: Modelado Matemático y Simulación de Sistemas Medioambientales es
idus.format.extent 20 p. es
dc.journaltitle ESAIM: Mathematical Modelling and Numerical Analysis es
dc.publication.volumen 49 es
dc.publication.initialPage 1219 es
dc.publication.endPage 1238 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/42896
dc.contributor.funder Ministerio de Educación y Ciencia (MEC). España
dc.contributor.funder European Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)
Size: 326.0Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record